Alert archive / Texas / Tornado Warnings in 2023
Tornado Warning 7, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 6, 2023, 7:33 PM CDT for Brown County, Texas. It was in force for 42 min. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2023, 7:33 PM CDT (00:33 UTC)
- Expired
- May 6, 2023, 8:15 PM CDT
- In force
- 42 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
County Brown County, TX
The radar
The Dyess AFB radar (KDYX), 103 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 7:45 PM CDT | HAIL 1.75 | 2 N Brownwood, TX | UP TO GOLF BALL SIZED HAIL. |
| May 6, 7:45 PM CDT | HAIL 1.75 | 2 N Brownwood, TX | UP TO GOLF BALL SIZED HAIL. |
| May 6, 7:51 PM CDT | HAIL 2.5 | 3 E Lake Brownwood, TX | 2-2.5 INCH HAIL ESTIMATED TO BE FALLING NEAR FLAT ROCK CAMPGROUND. |
| May 6, 7:51 PM CDT | HAIL 2.5 | 3 E Lake Brownwood, TX | 2-2.5 INCH HAIL ESTIMATED TO BE FALLING NEAR FLAT ROCK CAMPGROUND. |
| May 6, 7:55 PM CDT | TSTM WND GST 75 | 4 N Early, TX | KBWD AWOS REPORTED 65 KT GUST WITH THUNDERSTORM. |
| May 6, 7:55 PM CDT | TSTM WND GST 75 | 4 N Early, TX | KBWD AWOS REPORTED 65 KT GUST WITH THUNDERSTORM. |
| May 6, 8:02 PM CDT | HAIL 1 | Brownwood, TX | |
| May 6, 8:02 PM CDT | HAIL 1 | Brownwood, TX | |
| May 6, 8:05 PM CDT | HAIL 2.5 | 1 N Early, TX | |
| May 6, 8:05 PM CDT | HAIL 2.5 | 1 N Early, TX | |
| May 6, 8:07 PM CDT | HAIL 2 | 5 Sw Blanket, TX | SOCIAL MEDIA USER SENT IN REPORT ON FACEBOOK. |
| May 6, 8:07 PM CDT | HAIL 2 | 5 Sw Blanket, TX | SOCIAL MEDIA USER SENT IN REPORT ON FACEBOOK. |
| May 6, 8:08 PM CDT | TSTM WND GST 74 | 6 N Brownwood, TX | |
| May 6, 8:08 PM CDT | TSTM WND GST 74 | 6 N Brownwood, TX | |
| May 6, 8:10 PM CDT | HAIL 2.5 | 2 N Early, TX | REPORT FROM MPING: TENNIS BALL (2.50 IN.). |
| May 6, 8:10 PM CDT | HAIL 2.5 | 2 N Early, TX | REPORT FROM MPING: TENNIS BALL (2.50 IN.). |
| May 6, 8:20 PM CDT | HAIL 1 | 4 Ssw Bangs, TX | MOSTLY QUARTERS OFF OF CR 155 SOUTH OF BANGS. |
| May 6, 8:20 PM CDT | HAIL 1 | 4 Ssw Bangs, TX | MOSTLY QUARTERS OFF OF CR 155 SOUTH OF BANGS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 3:41 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3190 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
735
WFUS54 KSJT 070033
TORSJT
TXC049-070115-
/O.NEW.KSJT.TO.W.0007.230507T0033Z-230507T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
733 PM CDT Sat May 6 2023
The National Weather Service in San Angelo has issued a
* Tornado Warning for...
Central Brown County in west central Texas...
* Until 815 PM CDT.
* At 732 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bangs, moving east at 20 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Brownwood around 745 PM CDT.
Early and Camp Bowie around 755 PM CDT.
Zephyr around 815 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3170 9868 3169 9875 3167 9877 3161 9878
3155 9888 3167 9919 3184 9911 3175 9870
3170 9867
TIME...MOT...LOC 0032Z 286DEG 19KT 3174 9907
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
JW2 follow-up statements
190
WWUS54 KSJT 070047
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
747 PM CDT Sat May 6 2023
TXC049-070115-
/O.CON.KSJT.TO.W.0007.000000T0000Z-230507T0115Z/
Brown TX-
747 PM CDT Sat May 6 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR CENTRAL
BROWN COUNTY...
At 746 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Early, moving east at 25 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Zephyr around 805 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3170 9868 3169 9875 3167 9877 3161 9878
3155 9888 3163 9908 3182 9900 3175 9870
3170 9867
TIME...MOT...LOC 0046Z 278DEG 26KT 3173 9894
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
JW216
WWUS54 KSJT 070102
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
802 PM CDT Sat May 6 2023
TXC049-070115-
/O.CON.KSJT.TO.W.0007.000000T0000Z-230507T0115Z/
Brown TX-
802 PM CDT Sat May 6 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR EAST
CENTRAL BROWN COUNTY...
At 801 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Early, moving east at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Zephyr around 810 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3170 9868 3169 9875 3167 9877 3166 9877
3171 9897 3180 9893 3175 9870 3170 9867
TIME...MOT...LOC 0101Z 277DEG 23KT 3175 9885
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
JWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 6, 6:30 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 6, 6:30 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 630 PM CDT Sat May 6 2023 ...New AVIATION... .SHORT TERM... (This evening through Sunday) Issued at 211 PM CDT Sat May 6 2023 ...Scattered strong to severe thunderstorms expected to develop across northern and eastern portions of West Central Texas this afternoon into this evening... Satellite and radar images indicate some convection...mostly elevated...developing across extreme southeast portions of the CWA this afternoon. The latest HRRR progs convective initiation across the northern and western counties between now and this evening...mainly along the surface dryline. The dryline will be a focus for showers and thunderstorms to develop this afternoon into this evening and it appears the strongest convection will be across the Big Country region this evening. SPC continues to advertise a slight to enhanced risk of severe weather across the northern and eastern portions of the CWA for this afternoon and evening. The main hazards are very large hail (up to baseball size possible) and damaging winds (60 to 80 mph) but an isolated tornado cannot be ruled out. Southwest flow aloft will continue to bring weak upper level impulses across portions of northwest Texas tonight into tomorrow. The dryline will continue to provide a focus for showers and thunderstorms to develop across portions of west central Texas Sunday afternoon. SPC has a marginal to slight risk of severe weather across northern and eastern portions of the CWA tomorrow. Large hail and damaging winds will be the main weather hazards for && .LONG TERM... (Sunday night through next Friday) Issued at 211 PM CDT Sat May 6 2023 ...Hot and unsettled pattern to continue for the foreseeable future... Not a whole lot of change from the previous long-term forecast. The mid level ridge that has been the key player in our storm chances the past few days will continue to drift off to the east. By Monday the area will be in generally quasi-zonal flow with a broad, mid- level trough beginning to take shape off of the west coast. This will allow flow over our area to transition back into weak southwest flow. This overall setup will help to continue the hot and unsettled pattern we've been seeing over the past few days. Surface winds out of the south will help to keep a moist boundary layer in place. This, in turn, will allow the dryline to continue to take shape and mix east during the day. Monday and Tuesday will see this dryline activity allowing for chances of strong to severe storms with large to very large hail being the main hazard along with damaging winds. With continued moisture and afternoon highs expected to be in the 90s, SBCAPE values will be in the 2000-3000 J/kg range each afternoon with steep low level lapse rates. As these storms are generally expected to be high based, the tornado threat will remain limited with a greater straight line wind threat from potential downbursts. Activity these days currently looks to be more isolated/scattered in nature and will greatly depend on both the shortwave disturbances that move overhead as well as how far east the dryline can mix through the day. The aforementioned mid-level trough will begin to move east into the Western CONUS late Monday before pushing north and east into the Central Rockies by late Tuesday into Wednesday. The trough is expected to deepen into a low and stall out over the north central Rockies. This will put our area in weak south to southwest flow for the end of the week and into the weekend. This will also usher in some mid-level height falls, allowing temperatures a cool a few degrees back into the 80s and lower 90s, starting on Wednesday. Global models have backed off on precipitation chances for the end of the work week, especially on Friday, so we have followed suite with the forecast. That being said, both show very wet weekends with highly saturated atmospheric profiles and widespread showers and storms. With very little synoptic convergence expected, the current thought is that showers will be influenced by perturbations in the flow aloft. We are optimistic that this will hold true as much of the area is still in desperate need for rain but it's certainly not a guarantee. We will keep a close eye on the end of the week but overall the warm and unsettled pattern that is typical for spring down here will continue for the foreseeable future. && .AVIATION... (00Z TAFS) Issued at 619 PM CDT Sat May 6 2023 Thunderstorms developing over KABI at 2330Z will move northeast, with strong gusty winds up to 40 KTS and IFR visibilities in heavy rain. Storm should be east by 2Z. MVFR visibilities otherwise return after midnight and continue through midmorning. && .PRELIMINARY POINT TEMPS/POPS... Abilene 67 93 65 97 / 50 30 20 10 San Angelo 68 95 64 99 / 40 20 10 10 Junction 68 94 64 97 / 20 20 10 20 Brownwood 65 91 64 95 / 50 20 20 10 Sweetwater 66 94 65 97 / 20 30 10 0 Ozona 69 92 63 95 / 10 10 0 10 Brady 67 91 65 94 / 30 20 10 20 && .SJT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...61 LONG TERM....50 AVIATION...04
Hazardous weather outlook, May 6, 2:38 PM CDT, 4 hours 55 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 238 PM CDT Sat May 6 2023 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-071945- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 238 PM CDT Sat May 6 2023 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...This Afternoon and Tonight Scattered strong to severe thunderstorms will develop across portions of the Big Country extending southward across portions of the Heartland and the Concho Valley into portions of the northwest Hill Country this afternoon and evening. Very large hail up to baseball size, damaging winds of 60 to 80 mph, and an isolated tornado can be expected with severe storms. In addition...locally heavy rainfall can be expected with strong to severe thunderstorms. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong to severe thunderstorms are possible Sunday through Thursday. Large hail, damaging winds, and locally heavy rainfall are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. Castillo
In the hours before
Local storm report, May 6, 6:51 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
651 PM CDT SAT MAY 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL 11 NNW BROWNWOOD 31.86N 99.06W
05/06/2023 M1.00 INCH BROWN TX TRAINED SPOTTER
&&Local storm report, May 6, 6:55 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
655 PM CDT SAT MAY 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL 7 SW MAY 31.92N 99.02W
05/06/2023 U1.00 INCH BROWN TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Local storm report, May 6, 6:57 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
657 PM CDT SAT MAY 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 8 SSW THROCKMORTON 33.08N 99.25W
05/06/2023 U1.75 INCH THROCKMORTON TX PUBLIC
REPORT FROM MPING: GOLF BALL (1.75 IN.).
&&Special weather statement, May 6, 7:00 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service San Angelo TX
700 PM CDT Sat May 6 2023
TXZ113-114-070045-
Shackelford TX-Jones TX-
700 PM CDT Sat May 6 2023
...A strong thunderstorm will impact portions of northeastern Jones
and western Shackelford Counties through 745 PM CDT...
At 700 PM CDT, Doppler radar was tracking a strong thunderstorm over
The Intersection Of Us-
180 And Farm Road 600, or near Nugent, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stamford, Albany, Lueders, Nugent, Avoca, Funston, Mccarty Lake, Big
Country Baptist Assembly and The Intersection Of Us-
180 And Farm Road 600.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
west central Texas.
&&
LAT...LON 3264 9983 3296 9991 3296 9938 3261 9923
TIME...MOT...LOC 0000Z 259DEG 31KT 3274 9975
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CastilloLocal storm report, May 6, 7:07 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
707 PM CDT SAT MAY 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST THROCKMORTON 33.18N 99.18W
05/06/2023 E70 MPH THROCKMORTON TX LAW ENFORCEMENT
&&Local storm report, May 6, 7:10 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
710 PM CDT SAT MAY 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL RULE 33.19N 99.90W
05/06/2023 U1.00 INCH HASKELL TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:00 PM CDT | Special Weather Statement | SJT | Shackelford | 45 min |
| May 6, 7:03 PM CDT | Tornado Warning | SJT | Brown | 17 min |
| May 6, 7:07 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 53 min |
| May 6, 7:10 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones, Shackelford, Throckmorton | 65 min |
| May 6, 7:34 PM CDT | Special Weather Statement | SJT | Jones | 41 min |
| May 6, 7:40 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 65 min |
| May 6, 7:57 PM CDT | Special Weather Statement | SJT | Callahan | 48 min |
| May 6, 7:59 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 30 min |
| May 6, 8:01 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 59 min |
| May 6, 8:06 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 26 min |
| May 6, 8:26 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 64 min |
| May 6, 8:27 PM CDT | Areal Flood Advisory | SJT | Brown | 108 min |
| May 6, 8:31 PM CDT | Special Weather Statement | SJT | Callahan | 29 min |
| May 6, 8:46 PM CDT | Tornado Warning | SJT | Brown, San Saba | 44 min |
| May 6, 8:55 PM CDT | Special Weather Statement | SJT | Shackelford | 35 min |
| May 6, 9:02 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 28 min |
| May 6, 9:10 PM CDT | Flash Flood Warning | SJT | Brown | 110 min |
| May 6, 9:29 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 24 min |
| May 7, 3:47 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 43 min |
| May 7, 3:52 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 53 min |
| May 7, 3:54 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 37 min |
| May 7, 4:11 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 34 min |
| May 7, 4:16 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 44 min |
| May 7, 4:49 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 56 min |
| May 7, 4:51 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Runnels, Taylor | 54 min |
| May 7, 5:00 PM CDT | Severe Thunderstorm Warning | SJT | Nolan, Runnels, Taylor | 49 min |
| May 7, 5:06 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Haskell, Jones | 32 min |
| May 7, 5:16 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 59 min |
| May 7, 5:32 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 58 min |
| May 7, 5:41 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Taylor | 49 min |
| May 7, 5:42 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 63 min |
| May 7, 5:47 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Taylor | 43 min |
| May 7, 5:52 PM CDT | Flash Flood Warning | SJT | Fisher, Jones | 113 min |
| May 7, 6:05 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 55 min |
| May 7, 6:08 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 52 min |
| May 7, 6:32 PM CDT | Special Weather Statement | SJT | Runnels | 43 min |
| May 7, 6:34 PM CDT | Areal Flood Advisory | SJT | Concho, Runnels, Tom Green | 3 hr |
| May 7, 6:39 PM CDT | Areal Flood Advisory | SJT | Crockett | 3 hr |
| May 7, 6:39 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 51 min |
| May 7, 6:41 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Tom Green | 49 min |
| May 7, 6:46 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 44 min |
Nearby
Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.